Friday, June 18, 2010

Just an update

I'm having issues at work, but... more on that later.

For now, I just thought I'd let you know that we dropped my Geodon dose from 60 mg in the morning and 60 mg at night to 30 in the morning and 60 at night. The doctor explained that although skipping one dose will get rid of the side effects (like the sedation I experience), it doesn't make much difference in the actual Geodon levels in my body, so I won't notice a huge difference in the med doing its job, namely, curbing melt downs. So I may start to experience more melt downs at the 30 mg and we may have to go back up, but it's worth a try, right? I'll let you know how it goes :)


  1. Good luck Lydia, I sure hope the lowered morning dose works out for you. We know first hand how hard it is to get to a good place with meds.

  2. That's great news! If it doesn't work out, something else will. Just don't change anything else at the same time or you won't know what makes what happen!